# SDR SWAA2022050391362

- Difficulty date: April 5, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOC. ON STA500A TO STA500B AND STR 25L TO STR 26L FWD CARGO COMPARTMENT 2022-168869 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[02] REPLACED WEB LOC. ON STA 500A TO STA 500B AND STR 25L TO STR 26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7505 REV B.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII REPLACED WEB LOC. ON STA 500A TO STA 500B AND STR 25L TO STR 26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7505 REV B.
